Asymptotics for recurrence coefficients in the generalized Meixner case

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)695-696
Number of pages2
JournalJournal of computational and applied mathematics
Issue number133
Publication statusPublished - 2001

Cite this

@article{517b26b2fa2549b0a4e88a7f3a7fb375,
title = "Asymptotics for recurrence coefficients in the generalized Meixner case",
author = "Andr{\'e} Ronveaux",
note = "Publication code : **RES. ACAD.",
year = "2001",
language = "English",
pages = "695--696",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "133",

}

TY - JOUR

T1 - Asymptotics for recurrence coefficients in the generalized Meixner case

AU - Ronveaux, André

N1 - Publication code : **RES. ACAD.

PY - 2001

Y1 - 2001

M3 - Article

SP - 695

EP - 696

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

IS - 133

ER -